# SDR SWAA2021031554345

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 14 hours, 13 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY LIGHT INOP. / RELAMPED EMERGENCY LIGHT IAW M/M 33-51-04. OPS CHECK NORMAL OK FOR SERVICE
